A Problem of Mixed Interpolation.
Mathematische Zeitschrift, Tome 143 (1975), pp. 149-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__143_172220,
author = {Robin E. Harte},
title = {A {Problem} of {Mixed} {Interpolation.}},
journal = {Mathematische Zeitschrift},
pages = {149--154},
year = {1975},
volume = {143},
zbl = {0288.47016},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__143_172220/}
}
Robin E. Harte. A Problem of Mixed Interpolation.. Mathematische Zeitschrift, Tome 143 (1975), pp. 149-154. http://geodesic.mathdoc.fr/item/MZ_1975__143_172220/